# SDR GTIA2017072002101

- Difficulty date: July 20, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N657NK
- Make and model: Airbus A321-231
- Aircraft serial: 6672
- Aircraft time: 7,096 hours, 3,164 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR SLIDE/RAFT DEPLOYED. REMOVED R4 DOOR SLIDE/RAFT IAW AMM 25-62-44.
